Entocort & back pain??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 12/9/2007 9:23 PM (GMT -6)   
This is my second day of entocort, and I have horrendous back pain. I was wondering if it's the med, or have I grown a nice
new kidney stone? I have been very dehydrated lately. Is the any correlation between entocort & kidney stones?
Vicky

Too many years with CD
Two bowel resections, several obstructions.


Laughter is the brush that sweeps the cobwebs from our hearts


thenay
Regular Member


Date Joined May 2006
Total Posts : 167
   Posted 12/10/2007 7:49 AM (GMT -6)   
When I was on Entocort I started getting back pain after the first week, I brushed it off tho, it wasn't too bad, it went away for the most part after a few weeks but now and then I still got pain in my back every few weeks here and there. If your concerned about having a kidney stone ask your doc to run some tests (I never had one so i'm not sure what they do, but I heard they ain't fun) Good luck :)
Male DX with CD May 2006 @ age 22, Colonoscopy and SBT
Taking Prednisone 10mg (tapering), Imuran 75mg (eventually 150mg I was told), Atenolol 25mg for fast heartbeat (thanks Pred!)
Have used Pentasa, Entocort in the past
 
Have a safe and happy holiday everyone!

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 6:50 PM (GMT -6)
There are a total of 2,858,639 posts in 313,670 threads.
View Active Threads


Who's Online
This forum has 155260 registered members. Please welcome our newest member, TheresaC.
564 Guest(s), 9 Registered Member(s) are currently online.  Details
albear99, mattamx, Gretchen1, Guido1350, lightfoot500, TRIINA, emotions, cr3ativegirl, nourse


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer